American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90D12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Tatsuro Ichiishi. Alternative version of Shapley's theorem on closed coverings of a simplex . Proc. Amer. Math. Soc. 104 (1988) 759-763. MR 964853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chih Chang. Discriminatory stable sets for $(n,k)$ games . Proc. Amer. Math. Soc. 97 (1986) 700-706. MR 845991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ding Zhu Du and F. K. Hwang. Balanced Howell rotations of the twin prime power type . Trans. Amer. Math. Soc. 271 (1982) 415-421. MR 654841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ding Zhu Du and F. K. Hwang. Symmetric skew balanced starters and complete balanced Howell rotations . Trans. Amer. Math. Soc. 271 (1982) 409-413. MR 654840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. F. Lucas. Disconnected solutions. Bull. Amer. Math. Soc. 82 (1976) 596-598. MR 0444065.
Abstract, references, and article information   
View Article: PDF

[6] Robert James Weber. Absolutely stable games . Proc. Amer. Math. Soc. 55 (1976) 116-118. MR 0406545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alvin E. Roth. A lattice fixed-point theorem with constraints. Bull. Amer. Math. Soc. 81 (1975) 136-138. MR 0360389.
Abstract, references, and article information   
View Article: PDF

[8] Louis J. Billera and Robert E. Bixby. Market representations of $n$-person games. Bull. Amer. Math. Soc. 80 (1974) 522-526. MR 0416621.
Abstract, references, and article information   
View Article: PDF

[9] Louis J. Billera and Robert E. Bixby. A characterization of Pareto surfaces . Proc. Amer. Math. Soc. 41 (1973) 261-267. MR 0325163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Louis J. Billera. Global stability in $n$-person games . Trans. Amer. Math. Soc. 172 (1972) 45-56. MR 0314469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1